A note on the ideal class group of the cyclotomic ${\Bbb Z}_p$-extension of a totally real number field

Volume 105 / 2002

Humio Ichimura Acta Arithmetica 105 (2002), 29-34 MSC: Primary 11R23. DOI: 10.4064/aa105-1-3

Authors

  • Humio IchimuraDepartment of Mathematics
    Yokohama City University
    22-2, Seto, Kanazawa-ku
    Yokohama, 236-0027 Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image